# SDR UALA2009080302300

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 50,681 hours, 18,403 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 33990046U2
- Part serial: 1078
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILURE.  RTFL.  PREDICTIVE WINDSHEAR SYSTEM (PWS) INOPERATIVE.  REPLACED WEATHER RADAR TXC VR AND ACCOMPLISHED TESTS.  OPS CHECKED NORMAL.
